# SDR 2002FA0000136

- Difficulty date: January 16, 2001
- Submitted: January 25, 2002
- Operation: General aviation
- Aircraft: N255SD
- Make and model: Urocop EC120B
- Aircraft serial: 1102
- Engine: Tmeca ARRIU2F
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 150SG10095
- Condition: Worn
- Location: Starter Gen
- Part time: 200 hours
- Component: Starter Gen
- Component part number: 160SG140Q
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT FOUND DURING SCHEDULED MAINTENANCE,  100 HOUR INSPECTION.  LARGE QUANTITY OF CARBON DUST NOTICED AROUND STARTER GENERATOR.  FURTHER INSPECTION FOUND BRUSHES WORN BEYOND LIMITS.
